MAUDE Adverse Event Report: AQUABILITI AQUASTAT 10ML/12ML SINGLE DOSE FLUSH SYRINGE; SALINE, VASCULAR ACCESS FLUSH

AQUABILITI AQUASTAT 10ML/12ML SINGLE DOSE FLUSH SYRINGE; SALINE, VASCULAR ACCESS FLUSH
Model Number 2S0706
Medical Device Problem Codes Device Contamination with Chemical or Other Material (2944); Device Contaminated During Manufacture or Shipping (2969)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 10/19/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Problem reported to aquabiliti by convenience kit manufacturer (see their complaint (b)(4)).The convenience kit manufacturer did not report to fda.The aquastat product is sterilized by gamma, which is dependent on a verification dose based on monitored bioburden levels.Given the product is contaminated by a hair, the level of bioburden and its impact on the sterilization process are unknown.
 
Event or Problem Description
Customer reported an end user discovered one of aquabiliti's sterile field ready syringe contained a foreign object (hair) in the saline.The syringe was not utilized for the patient's treatment.

Brand Name
AQUASTAT 10ML/12ML SINGLE DOSE FLUSH SYRINGE
Common Device Name
SALINE, VASCULAR ACCESS FLUSH
Manufacturer (Section D)
AQUABILITI
5209 linbar drive
ste 640
nashville TN 37211
MDR Report Key6180012
Report Number1000151124-2016-00008
Device Sequence Number10997487
Product Code NGT
UDI-Device Identifier00859809005002
UDI-Public859809005002
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K120836
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 12/16/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2018
Device Model Number2S0706
Device Catalogue Number2S0706
Device Lot NumberKH04312
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/19/2016
Initial Report FDA Received Date12/16/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1